MathSciNet Relay Station
MathSciNet bibliographic data
MR451312 (56 #9599) 58G10
Cheeger, Jeff Analytic torsion and Reidemeister torsion. Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 7, 2651–2654.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement